Universidad Complutense de Madrid
E-Prints Complutense

Representation Theorems for Some Operator Ideals

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Resina, Ivam (1989) Representation Theorems for Some Operator Ideals. Journal of the London Mathematical Society. Second Series, 39 (2). pp. 324-334. ISSN 0024-6107

[img] PDF
Restringido a Repository staff only

493kB

Official URL: http://jlms.oxfordjournals.org/content/s2-39/2/324.full.pdf+html


URLURL Type
http://www.oup.com/Publisher


Abstract

We establish representation theorems in terms of finite rank operators for some operator ideals defined by approximation numbers. We also study the stability under tensor product of these ideals.


Item Type:Article
Uncontrolled Keywords:Lorentz-Zygmund ideal; finite quasi-norm; approximation numbers; finite rank operators; tensor norms; tensor stability
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15387
Deposited On:28 May 2012 08:58
Last Modified:21 Jun 2018 08:06

Origin of downloads

Repository Staff Only: item control page